Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Experiencing painful knee after taking prednisolone. Took over dosage of paracetamol. Is it dangerous?

Hi, I have just completed course of prednisolone and, whether or not connected, am experiencing very painful knees. Avoiding ibuprofen I took 6 paracetamol tablets yesterday thinking it was safe, then remembered overdose of paracetamol is dangerous to the liver . By the way, the reason for taking the prednisolone was alcoholic hepatits, I have not touched alcohol for ten weeks now and have been discharged from my consultant.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Cheryl
Thank you for getting in touch with us. As I see, you are having pain in your knees. There are few points which we would like to know before we give our opinion. How long did you take Prednisolone? Steroid can cause many side effects and can also cause weakening of bones. We would also like to know your age. Age is an important factor as arthritis sets in many women after the age of 50. We would also like to tell you that excessive paracetamol is dangerous for the liver and can lead to dangerous complications. Therefore, avoid taking excessive paracetamol n take it only if prescribed by your Doctor. Hope this helped
Dr. Gagandeep Dhillon
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor